Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 99, NWS Pueblo, CO

June 29, 2008Huerfano County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 29, 2008, 7:52 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2008, 7:52 PM MDT (01:52 UTC)
Expired
Jun 29, 2008, 8:45 PM MDT
In force
53 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Huerfano County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3483 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 300152
SVRPUB
COC055-101-300245-
/O.NEW.KPUB.SV.W.0099.080630T0152Z-080630T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
752 PM MDT SUN JUN 29 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO...
  EXTREME SOUTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 845 PM MDT...

* AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  LOCATED 13 MILES NORTHEAST OF FARISITA...OR ABOUT 31 MILES
  SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FARISITA.

AT 745 PM...A NATIONAL WEATHER SERVICE SPOTTER SAW QUARTER SIZE HAIL 
IN RYE. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3762 10482 3772 10521 3792 10503 3789 10493
      3787 10483
TIME...MOT...LOC 0151Z 004DEG 9KT 3790 10496

$$
3 follow-up statements
000 
WWUS55 KPUB 300216
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
816 PM MDT SUN JUN 29 2008

COC101-300227-
/O.CAN.KPUB.SV.W.0099.000000T0000Z-080630T0245Z/
PUEBLO CO-
817 PM MDT SUN JUN 29 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHWESTERN PUEBLO COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3762 10482 3772 10521 3790 10505 3787 10500
      3786 10495 3787 10483
TIME...MOT...LOC 0217Z 019DEG 10KT 3783 10501

$$

COC055-300245-
/O.CON.KPUB.SV.W.0099.000000T0000Z-080630T0245Z/
HUERFANO CO-
817 PM MDT SUN JUN 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR CENTRAL HUERFANO COUNTY...

AT 811 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS CENTERED 8 MILES NORTHEAST OF FARISITA...OR 36 MILES
SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 12 MPH.

LOCATIONS IMPACTED INCLUDE...
  FARISITA.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3762 10482 3772 10521 3790 10505 3787 10500
      3786 10495 3787 10483
TIME...MOT...LOC 0217Z 019DEG 10KT 3783 10501

$$
000 
WWUS55 KPUB 300231
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
831 PM MDT SUN JUN 29 2008

COC055-300245-
/O.CON.KPUB.SV.W.0099.000000T0000Z-080630T0245Z/
HUERFANO CO-
831 PM MDT SUN JUN 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR CENTRAL HUERFANO COUNTY...

AT 828 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED NEAR FARISITA...OR 40 MILES SOUTHWEST OF PUEBLO...AND
WAS MOVING TOWARD THE SOUTH AT 11 MPH.

LOCATIONS IMPACTED INCLUDE...
  FARISITA.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3762 10482 3772 10521 3790 10505 3787 10500
      3786 10495 3787 10483
TIME...MOT...LOC 0231Z 019DEG 10KT 3779 10505

$$
000 
WWUS55 KPUB 300243
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
843 PM MDT SUN JUN 29 2008

COC055-300251-
/O.EXP.KPUB.SV.W.0099.000000T0000Z-080630T0245Z/
HUERFANO CO-
841 PM MDT SUN JUN 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUERFANO COUNTY
EXPIRES AT 845 PM MDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS. HAZARDOUS LIGHTNING MAY 
STILL BE IN THE AREA.

LAT...LON 3762 10482 3772 10521 3790 10505 3787 10500
      3786 10495 3787 10483
TIME...MOT...LOC 0241Z 019DEG 10KT 3776 10506

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:25 PM MDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jun 29, 2:25 PM MDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
225 PM MDT SUN JUN 29 2008

.SHORT TERM...
(TONIGHT AND MONDAY)

CONVECTION HAS BEEN SLOWER TO DEVELOP ACROSS THE EASTERN MOUNTAINS
PROBABLY TO SOME EXTENT DUE TO SOME MID/HIGH CLOUD COVER WHICH IS
SLOWING THE SFC BASED HEATING DURING THE LATE MORNING...THOUGH IN
LAST HOUR SATELLITE IS SHOWING MORE VERTICAL DEVELOPMENT.
MEANWHILE...MORE VIGOROUS CONVECTION IS ONGOING ACROSS THE SW  MTS
AND WRN PORTIONS OF THE SAN LUIS VALLEY WHERE DEW POINTS ARE STILL
IN THE MID 30S TO UPPER 40S.  DEW POINTS ARE DRIER TO THE NORTHWEST
WITH LOWER 20S REPORTED AT KLXV.   MEANWHILE ON THE PLAINS...DEW
POINTS HAVE BEEN HOVERING IN THE MID 40S.

FOR THIS EVENING...EXPECT MOST CONVECTION WILL STAY CONFINED TO THE
MOUNTAINS AND VALLEYS WITH STORM MOTIONS TO THE SOUTH TO SOUTHEAST
AROUND 10 MPH. BUFKIT SOUNDINGS KEEP THE EASTERN PLAINS CAPPED
TODAY...SO WILL KEEP NIL POPS OUT TOWARDS THE CO/KS BORDER.
MEANWHILE WITH HIGHER DEW POINTS REMAINING ACROSS THE VALLEYS AND
MOUNTAINS...CAPES WILL RUN AROUND 600-1200 J/KG. WEAK WINDS THROUGH
THE MID/UPPER LEVELS KEEPS DEEP LAYER SHEARS ON THE LIGHT SIDE...SO
STORMS WILL BE PULSEY IN NATURE.  THEY COULD BRIEFLY PRODUCE SOME
SMALL HAIL AND WIND GUSTS UP TO 40 MPH WITH THE STRONGER
STORMS...ALONG WITH LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO
GROUND LIGHTNING. MAIN FORCING APPEARS TO BE ACROSS THE SOUTHWEST
WHERE WEAK PV LOBE IS MOVING THROUGH...SO CONVECTION MAY CONTINUE A
LITTLE PAST MIDNIGHT ACROSS THE WRN MT AREAS.  PLAN TO KEEP SOME LOW
GRADE ISOLATED POPS UNTIL 09Z.

FOR MONDAY...SIMILAR PATTERN WITH RIDGE AXIS STILL OFF TO THE
WEST...AND AMPLE LOW LEVEL MOISTURE REMAINING ACROSS THE HIGH
VALLEYS AND MOUNTAINS.  FORCING MAY BE SLIGHTLY STRONGER TOMORROW AS
PV LOBE TO THE WEST BEGINS TO MOVE EASTWARD ACROSS THE AREA DURING
THE AFTERNOON.  SO COULD SEE CONVECTION START A LITTLE EARLIER.  DEW
POINTS WILL BE SIMILAR TO TODAY...SO PROBABLY LOOKING AT SIMILAR
CAPES AND CONTINUED LIGHT SHEAR.  COULD BE ONE OR TWO STRONG STORMS
WITH HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS TO 40 MPH AND
LOCALLY HEAVY RAINFALL.  APPEARS TO BE LESS OF A CAP IN PLACE
TOMORROW...SO STORMS MAY HAVE A SLIGHTLY EASIER TIME MOVING OFF INTO
THE ADJACENT PLAINS TOMORROW. -KT

.LONG TERM...
(MONDAY NIGHT THROUGH SUNDAY)

THE UPR RIDGE IS EXPECTED TO STAY CENTERED JUST WEST OF CO THRU THE
WEEK AND POSSIBLY SHIFTING E OVR CO NEXT WEEKEND.  MSTR WL STILL BE
TRAPPED UNDER THE RIDGE OVR THE FORECAST AREA.  WE SHOULD SEE ISOLD
TO SCT THUNDERSTORMS DEVELOP EACH AFTERNOON...CONTINUING INTO THE
EVENING.  ALSO WITH THE RIDGE KEEPING WARM AIR OVR THE AREA...TEMPS
WL GENERALLY BE ABOVE SEASONAL NORMS...EXCEPT ON THU IN THE WAKE OF
THAT SHRTWV TROF TEMPS SHOULD BE COOLER...LIKELY A FEW DEGREES BELOW
NORMAL.  WED NIGHT/THU MORNING A SHRTWV TROF MOVES OVR THE ERN
PLAINS AND THE GFS DEVELOPS AND MCS.  WL KEEP POPS IN THE OVERNIGHT
PERIOD AND THU MORNING. WINDS SHOULD GENERALLY BE FAIRLY WEAK ACRS
THE AREA THIS WEEK AND THE THUNDERSTORMS HAVE GENERALLY BE WET THE
LAST COUPLE DAYS AND IT SHOULD CONTINUE TO BE THIS WAY THROUGH THE
WEEK ALTHOUGH THERE WL PROBABLY BE A FEW DRY STORMS AS WELL.

&&

.AVIATION...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED OVER THE
MOUNTAINS THROUGH THE EVENING...WITH VFR TO MVFR CIGS.  MOST OF
THESE THUNDERSTORMS WILL STAY CONFINED TO THE HIGHER TERRAIN WEST OF
I-25.  COULD SEE SOME ERRATIC WIND GUSTS TO 40 MPH ESPECIALLY AT THE KALS
TAF SITE...ALONG WITH SMALL HAIL AND LOCALLY HEAVY RAIN.
THUNDERSTORMS WILL DIMINISH FOR MOST AREAS BY MIDNIGHT.  LESS CLOUD
COVER EXPECTED MONDAY MORNING...THEN AFTERNOON THUNDERSTORMS WILL
REDEVELOP OVER THE MOUNTAINS BY EARLY AFTN AND HAVE A SLIGHTLY
BETTER CHANCE TO AFFECT THE KCOS AND KPUB TAF SITES AFTER 21Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/28
Hazardous weather outlook, Jun 29, 5:48 AM MDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
548 AM MDT SUN JUN 29 2008

COZ058>089-093>099-301200-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
548 AM MDT SUN JUN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TO DEVELOP AND MOVE ACROSS
THE HIGHER TERRAIN AND ADJACENT PLAINS THIS AFTERNOON AND EVENING.
THE PRIMARY THREATS FROM STORMS WHICH DO DEVELOP WILL BE CLOUD TO
GROUND LIGHTNING...GUSTY WINDS TO NEAR 40 MPH AND LOCALLY HEAVY
RAINFALL. SMALL HAIL UP TO 1/2 INCH IN DIAMETER MAY ALSO BE
POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE EACH DAY THROUGH THE PERIOD.  THE PRIMARY WEATHER THREATS
ARE EXPECTED TO BE LIGHTNING AND HEAVY RAIN.  HOWEVER...WIND GUSTS
TO AROUND 40 MPH AND HAIL UP TO 1/2 INCH DIAMETER WILL ALSO BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE HIGHER TERRAIN AND ADJACENT PLAINS THIS
AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 29, 4:59 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             6 W WESTCLIFFE          38.13N 105.58W
06/29/2008  M0.88 INCH       CUSTER             CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jun 29, 6:16 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
616 PM MDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             BEULAH                  38.08N 104.98W
06/29/2008  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

            HAIL BEGAN 0605 PM MDT...PENNY SIZE HAIL OCCURRED 0611 PM
            MDT.

&&

RMG
Local storm report, Jun 29, 6:43 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             BEULAH                  38.08N 104.98W
06/29/2008  M1.25 INCH       PUEBLO             CO   TRAINED SPOTTER

            HAIL ENDED 0630 PM MDT. 1.25 INCH HAIL OCCURRED BETWEEN
            0612 PM AND 0630 PM MDT.

&&

RMG
Local storm report, Jun 29, 6:45 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
645 PM MDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             1 SSW BEULAH            38.07N 104.99W
06/29/2008  E0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

EPETERSE
Local storm report, Jun 29, 6:52 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
652 PM MDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             1 S BEULAH              38.07N 104.98W
06/29/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

            SECOND WAVE OF HAIL...BETWEEN 0630 AND 0650 PM MDT.

&&

RMG
Local storm report, Jun 29, 7:49 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             1 W COLORADO CITY       37.94N 104.87W
06/29/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:06 PM MDTAreal Flood AdvisoryPUBCuster3 hr
Jun 29, 6:17 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo58 min
Jun 29, 7:12 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo63 min
Jun 30, 4:38 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.